# SDR SCNA20140915112

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N712SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28219
- Aircraft time: 50,945 hours, 37,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY LIGHTS FAILED TO TEST.  R & R LIGHT POWER SUPPLY & BATTERY PACK NEAR FWD ENTRY DOOR LT SIDE & NEAR AFT ENTRY DOOR RT SIDE.
